# SDR AALA201608229003

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 42,180 hours, 27,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2594
- Condition: Defective
- Location: R1 Door
- Part time: 42,180 hours, 27,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ASSIST BOTTLE IS MISSING RUBBER GROMMET FOR PRESSURE GAUGE.  REPLACED R1 DOOR DAMPER IAW AMM 52-11-14-400-001B.
